Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Persistent red, itchy liquid filled rash on upper chest, used neosporin, hydrocortisone cream, zpack

I have had a red, pimply, itchy rash on my upper chest x3 days. When i scratch it seems as though the vesicles are filled with a clear fluid and weep......i have tried hot showers, antibacterial soap , neosporin , aloe vera lotion, and hydrocortisone cream. It has become very dry, thick and leathery on my chest. I went in the sun hoping to dry it up without success. Last night I started a zpack I had had at home. I am 47 yr old white, female, 5 5 . 140 , no known health problems....can you please advise. I have no insurance.
Asked On : Sun, 27 May 2012
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to HCM.
Please, avoid self medication it is sometimes harmful.
You need to stop all types of medication and go to a Dermatologist for proper management
You could apply a muporicin preparation e.g.Bactroban cream/ointment twice daily for 1 week.
Visit/ consult land/online dermatologist 1 week later.
Answered: Wed, 30 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor